Is paracetamol responsible for fatal acute liver failure in pediatric patients after hip dysplasia surgery?


Ceylan M. F. , Baskiran A., Varol F., Samdanci E. T. , Karakaplan M., Ozkan A. S.

EUROPEAN REVIEW FOR MEDICAL AND PHARMACOLOGICAL SCIENCES, cilt.24, ss.10806-10811, 2020 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 24 Konu: 20
  • Basım Tarihi: 2020
  • Doi Numarası: 10.26355/eurrev_202010_23441
  • Dergi Adı: EUROPEAN REVIEW FOR MEDICAL AND PHARMACOLOGICAL SCIENCES
  • Sayfa Sayıları: ss.10806-10811

Özet

OBJECTIVE: It is well known that local complications, such as avascular necrosis and arthrosis can develop after surgery for developmental dysplasia of the hip (DDH). Thus far, systemic complications that may develop in such cases have not been identified in the literature. This study is the first case series to evaluate acute liver failure (ALF) development after DDH surgery in pediatric patients.